MathSciNet Relay Station
MathSciNet bibliographic data
MR2146641 13A50 (20J06)
Fleischmann, Peter; Kemper, Gregor; Shank, R. James Depth and cohomological connectivity in modular invariant theory. Trans. Amer. Math. Soc. 357 (2005), no. 9, 3605–3621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement